# SDR SIMA20250530001

- Difficulty date: May 30, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 26,141 hours, 17,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD LH PASSAGEWAY EMERGENCY "EXIT" LIGHT INOP EVALUATED AND FOUND LH EMERGENCY LIGHT POWER UNIT INOP. RAR EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. OPS CHECK GOOD.
